# SDR SWIA202504040201

- Difficulty date: February 1, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 49,368 hours, 33,051 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL FORWARD OF SERVICE DOOR CORRODED (C-CHECK RO 04/04/2025) INSTALLED NEW R/H FLOOR SILL BETWEEN FS280.00 - FS319.70 REF CRJ 700 SRM 51-42-06-001-001-A01, CRJ 700 SRM 51-42-13-001-001-A01, CRJ 700 SRM 51-42-21-001-001-A01, DWG.NO. SH670-32170 REV-K AND SNIEO SH670-32170-S35 DATED 2025-03-05, LEAK CHECK GOOD, COMPLIED WITH SKYCARD  51-900-1002SKY CL-600-2C10 STRUCTURAL MAJOR REPAIR RII
